# SDR CALA2024082000467

- Difficulty date: August 16, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N27252
- Make and model: Boeing 737-8
- Aircraft serial: 43932
- Aircraft time: 10,771 hours, 3,767 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Condition: Damaged
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

2 MIN AFTE TAKEOFF AFT FA REPORTED A VERY LOUD VIBRATION AND NOI SE FOR 5 MIN. HISSING AFTEWARDS UPON INITIAL EVALUATION, FOUND DAMAGE TO UPPER RIGHT DOOR STOP AND HARDWARE. THREADED INSERT RETAINING CLIP/PIN IS MISSING, INSERT IS LOOSE. PHOTOS ATTACHED. LOCATION IS L2 DOOR AS REPORTED BY FA. ADJUSTED GUIDE ARM IN REFERENCE TO AMM 52-13-00-820-801.  THE DOOR NO LONGER CONTACTS THE STOP FITTING IN TRANSITION. UPPER FOWARD STOP PIN ADJUSTED AND NEW STOP PIN CLIP INSTALLED IN REFERENCE TO AMM 52-13-00-820-801. INSPECTED AND VERIFIED GUIDE ARM ADJUSTED AND STOP PIN CLIP INSTALLED PER AMM 52-13-00-820-801. OK TO CONTINUE. ADJUSTED DOOR PER AMM 52-13-00-820-801 PERFORMED LEAK CHECK AND VERIFIED NO LEAKS, QC VERIFIED THAT NO WHISTELING OR HISSING NOTED DURING PRESSURIZATION LEAK CHECK.
